# SDR PLGA990205

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345BE
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Failed
- Location: Autocoarsen
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LGA - FLT 6545 - ON TO TAKEOFF ROLL, THE AUTOCOARSEN DID NOT ARM AND TO WAS ABORTED.  THE SYSTEM WAS MEL'D AND AIRCRAFT REPOSITIONED TO ABL FOR REPAIRS.  MAINTENACNE REPLACED THE CONTROL QUADRANT.  A/C RETURNED TO SERVICE.  (M)
